# SDR MALA110160

- Difficulty date: July 16, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 9,580 hours, 6,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY STRIP, GALLEY, HAS COME UNGLUED.  INSTALLED NEW BASE.
